| Model Number |
01.32.3239HCT |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/31/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 7 november 2022: lot 2111800: (b)(4) items manufactured and released on 16-sept-2021.Expiration date: 2026-09-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event in the period of review.Additional device involved: batch review performed on 07-nov-2022.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.2203055: lot 2203055: (b)(4) items manufactured and released on 18-may-2022.Expiration date: 2027-may-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event in the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 20 days after the primary surgery, the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.